# SDR AALA201907099010

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 65,751 hours, 25,296 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Plenum
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C IN AFT CABIN HAS DIRTY SOCK/OILY SMELL WHEN FIRST STARTED. DISSIPATES AFTER 10 MINUTES. MAINTENANCE FOUND AN OIL LEAK AT THE INLET. REMOVED AND REPLACED THE INTAKE PLENUM IAW AMM 49-16-45.
